Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 98, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 10, 2013, 3:25 PM CDT for Robertson County, Sumner County, Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2013, 3:25 PM CDT (20:25 UTC)
- Expired
- Jul 10, 2013, 4:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Robertson County, TN, Sumner County, TN
The radar
The Nashville radar (KOHX), 39 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2277 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
230
WUUS54 KOHX 102025
SVROHX
TNC147-165-102100-
/O.NEW.KOHX.SV.W.0098.130710T2025Z-130710T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
325 PM CDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
NORTH CENTRAL SUMNER COUNTY IN MIDDLE TENNESSEE...
* UNTIL 400 PM CDT
* AT 321 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS 9 MILES NORTH OF SPRINGFIELD...MOVING EAST
AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
CROSS PLAINS...PORTLAND...ORLINDA AND MITCHELLVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3650 8642 3653 8690 3665 8690 3666 8659
3664 8656 3666 8651 3666 8642
TIME...MOT...LOC 2026Z 272DEG 22KT 3662 8678
$$
FORECASTER: ROSE2 follow-up statements
606
WWUS54 KOHX 102042
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
342 PM CDT WED JUL 10 2013
TNC147-165-102100-
/O.CON.KOHX.SV.W.0098.000000T0000Z-130710T2100Z/
ROBERTSON TN-SUMNER TN-
342 PM CDT WED JUL 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
SUMNER AND NORTHEASTERN ROBERTSON COUNTIES UNTIL 400 PM CDT...
AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR CROSS PLAINS...OR 12 MILES
NORTHEAST OF SPRINGFIELD...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PORTLAND...CROSS PLAINS...ORLINDA AND MITCHELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3663 8642 3650 8643 3652 8681 3665 8681
3666 8659 3664 8656 3666 8651 3666 8642
TIME...MOT...LOC 2041Z 272DEG 22KT 3660 8670
$$
ROSE237
WWUS54 KOHX 102101
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
401 PM CDT WED JUL 10 2013
TNC147-165-102111-
/O.EXP.KOHX.SV.W.0098.000000T0000Z-130710T2100Z/
ROBERTSON TN-SUMNER TN-
401 PM CDT WED JUL 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SUMNER AND
NORTHEASTERN ROBERTSON COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH STORM.
LAT...LON 3663 8642 3650 8643 3652 8681 3665 8681
3666 8659 3664 8656 3666 8651 3666 8642
TIME...MOT...LOC 2042Z 272DEG 22KT 3660 8669
$$
TB12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 12:09 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jul 10, 12:09 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1209 PM CDT WED JUL 10 2013 .UPDATE...ADDED AVIATION SECTION FOR 18Z TAF'S. && .AVIATION...BNA/CKV/CSV...THINGS ARE QUIET AT THE MOMENT ACROSS MIDDLE TENNESSEE, BUT THE ATMOSPHERE REMAINS VERY MOIST AND HIGHLY UNSTABLE, AND STORMS ARE EXPECTED DURING THE AFTERNOON. HRRR EVEN SUGGESTS POSSIBLE ORGANIZED CONVECTION MOVING FROM WEST TO EAST AFTER 18Z. ACTIVITY MAY LAST INTO THE EVENING ACROSS THE CUMBERLAND PLATEAU, WITH FOG POSSIBLE AT CKV AND CSV OVERNIGHT. && .PREV DISCUSSION... /ISSUED 1119 AM CDT WED JUL 10 2013/ UPDATE... AIRMASS CONTINUES TO HEAT/DESTABILIZE LATE THIS MORNING...WITH DEWS HOLDING IN THE LOW/MID 70S. LATEST AVAILABLE MODELS SHOWING INSTABILITY HIGH END THIS AFTERNOON/EVENING...WITH SHEAR STAYING VERY MINIMAL. EFFECTIVE BULK SHEAR PROGGED TO STAY BELOW 20KT THROUGH THE LATE AFTERNOON. MODELS RAMPING UP CONVECTION AFT 17Z...WHICH WOULD BE EXPECTED GIVEN PARAMETERS. PRECIP WATER HANGING AROUND 2.0 SO DO EXPECT HEAVY DOWNPOURS...BUT STORMS SHOULD HAVE ENOUGH MOVEMENT TO LIMIT THREAT OF FLASH FLOODING. LARGE HAIL CHANCE ALSO SEEMINGLY SLIM WITH WETBULB ZERO/FREEZING LVL ROUGHLY 15KFT+ INTO LATE EVENING. RAISED POPS SOME NORTH/EAST FOR THE AFTERNOON. MAY MAKE VERY SMALL TEMP TWEAKS AS WELL. OTHERWISE NO CHANGES. PREV DISCUSSION... /ISSUED 618 AM CDT WED JUL 10 2013/ UPDATE...FOR AVIATION. AVIATION... 12Z TAFS...A FEW SHOWERS ARE DEVELOPING OVER THE PLATEAU REGION THIS MORNING...SO INCLUDING VCSH FOR CSV. OTHERWISE...LOOK FOR GENERALLY INCREASING COVERAGE OF SHRA/TSRA FROM LATE MORNING THROUGH THIS EVENING AS A COLD FRONT PUSHES INTO THE WARM...HUMID AND UNSTABLE AIR OVER MID TN. A FEW STRONG TSRA ARE EXPECTED WITH HEAVY DOWNPOURS AND LOCALLY GUSTY WINDS. AT LEAST SCT SHRA/TSRA WILL CONTINUE THROUGH TONIGHT AS THE FRONT MOVES SLOWLY ACROSS THE AREA. 13 PREV DISCUSSION... /ISSUED 328 AM CDT WED JUL 10 2013/ DISCUSSION... FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED. FORECAST QUANDARIES...STRONG TO SVR TSTM POTENTIAL ALONG WITH POTENTIAL FOR HEAVY RAINFALL THIS AFTERNOON INTO THU...OVERALL WX PATTERN LATE WEEK INTO FIRST PART OF NEXT WEEK...TEMPS. STILL EXPECTING NWLY UPPER LEVEL FLOW PATTERN THAT IS BEING ESTABLISHED ACROSS THE MID STATE TO SEND SOME UPPER LEVEL DISTURBANCES DROPPING SE FROM THE MID MS AND OHIO RIVER VALLEYS TODAY. THIS WILL OCCUR AHEAD OF AN UNUSUAL ACTUAL PROGGED SUMMERTIME COLD FRONTAL PASSAGE...WHICH SHOULD BE APPROACHING WRN KY BY THE EVENING HRS...THEN CONTINUE MOVING SEWD AND MOVE INTO NW PORTIONS OF THE MID STATE BY EARLY THU MORNING. STILL ALSO EXPECT OVERALL INCREASED MOISTURE POOLING AHEAD OF THIS FRONTAL PASSAGE...WITH MODEL CONSENSUS STILL SHOWING PW'S AROUND TWO INCHES AS THE AFTERNOON HRS APPROACH AND INTO AT LEAST THE EVENING HRS TONIGHT...RESULTING IN THE POTENTIAL FOR NUMEROUS SHWRS AND TSTMS W TO SCT SHWRS/TSTMS E BY THIS AFTERNOON...WITH NUMEROUS SHWRS/TSTMS ALL LOCATIONS TONIGHT...SUPPORTING THE POTENTIAL OF BRIEF HEAVY RAINFALL. ALONG WITH THIS...DIURNAL INFLUENCES SHOULD KICK ENOUGH ALSO TO SUPPORT SOME STRONG TO POSSIBLY EVEN SVR TSTMS ACROSS LOCATIONS GENERALLY ALONG AND N OF I-40 AND ALONG AND W OF I-65. WILL MENTION THIS POSSIBILITY ALSO IN THIS MORNING'S HWO ISSUANCE. WITH POTENTIAL FOR MORE SHWRS/TSTMS NW...WILL UNDERCUT GFS MOS VALUES HERE BY A COUPLE OF DEGREES FOR HIGHS TODAY...OTHERWISE GO WITH MAINLY LOW 90S ACROSS THE MID STATE...WITH MID TO UPPER 80S PLATEAU. AS FOR TONIGHT...WITH ADDITIONAL CLOUD COVERAGE AND EXPECTED RAINFALL...WILL KEEP LOWS MAINLY IN THE LOWER 70S...UPPER 60S TO AROUND 70 PLATEAU. THIS COLD FRONT IS STILL EXPECTED TO PUSH S OF THE MID STATE DURING THE DAY ON THU...AND THUS WILL TAPER POPS OFF TO A SLIGHT CHANCE ACROSS NW PORTIONS OF THE MID STATE DURING THE MORNING HRS...WITH LIKELY POPS CONTINUING ACROSS ERN PORTIONS DURING THE MORNING HRS. WILL KEEP THE MENTION IN THIS MORNING'S HWO FOR LOCALLY HEAVY RAINFALL ACROSS ERN PORTIONS OF THE MID STATE TOO FOR THU MORNING. EXPECTING DRIER AIR TO HAVE WORKED ACROSS MOST OF THE MID STATE DURING THE AFTERNOON HRS...WITH GENERALLY A SLIGHT CHANCE OF SHWRS/TSTMS REMAINING ACROSS THE SRN 3RD OF THE MID STATE THU AFTERNOON. AFTERNOON HIGH TEMPS WILL BE SLIGHTLY COOLER THAN THOSE EXPECTED TODAY...WITH HIGHS MAINLY IN THE MID TO UPPER 80S. OTHER THAN SOME POSSIBLE EVENING ISO SHWRS/TSTMS PLATEAU ON THU NIGHT...THE MID STATE WILL BE DRY AS DRIER AIR CONTINUES TO WORK ACROSS THE AREA...WITH LOWS IN THE LOW 60S. FRI IS EXPECTED TO BE QUITE A PLEASANT SUMMER DAY WITH MOCLR SKIES AND HIGHS IN THE MID 80S...AROUND 80 PLATEAU...WITH DECREASED HUMIDITY VALUES FROM THOSE THAT WE HAVE BEEN EXPERIENCING FOR THE PAST FEW DAYS. AS FOR FRI NIGHT THRU TUE...SOME QUANDARIES STILL ABOUND HERE IN THIS PART OF THE FORECAST PERIOD...BUT NOT AS MUCH AS AROUND THIS TIME YESTERDAY. LATEST DGEX SOLUTION STILL THE ODD MODEL OUT WITH CLOSED LOW NOW PROGGED TO GO ACROSS THE NRN GULF THE FIRST PART OF THE WEEKEND. LATEST GFS MORE IN LINE WITH IMPACTS OF CURRENT TS CHANTAL ACROSS THE SE U.S...WITH NO DIRECT IMPACT TO THE MID STATE ANTICIPATED AT THIS TIME EXPECT FOR POSSIBLY SOME ADDITIONAL MOISTURE BEING ADVECTED ACROSS OUR AREA. THE LATEST GFS/EURO MORE IN LINE WITH EACH OTHER OVERALL IN THE SFC AND UPPER LEVEL PATTERN THAN THIS TIME YESTERDAY AT LEAST THRU THE WEEKEND. THE GFS AND NOW ALSO THE EURO PICKING UP ON THIS ODD RETROGRESSION OF A MID-ATLANTIC CLOSED LOW BACK INTO GA BY NEXT TUE IF YOU BELIEVE THE GFS...AND IF YOU LEAN TOWARD THE EURO...ACTUALLY MOVING ACROSS THE MID STATE DURING THE DAY ON TUE. WHATEVER ACTUAL PATTERN TAKES PLACE...ESPECIALLY WITH CHANTAL MOVEMENT AND POTENTIAL LONGEVITY... IT CONTINUES TO LOOK LIKE THERE WILL BE AT LEAST LOW LEVEL MOISTURE CONTINUANCE ACROSS THE SE U.S. SUN THRU TUE WITH AT LEAST A SLIGHT CHANCE OF SHWRS/TSTMS DURING AT LEAST THE DAYLIGHT HRS DURING THIS TIME PERIOD... AS AN INVERTED UPPER LEVEL TROUGHING PATTERN ACROSS THE NRN GULF STRETCHING NEWD INTO THE MID STATE EVENTUALLY MOVES WWD WITH MORE OF AN UNORGANIZED UPPER LEVEL PATTERN DEPENDENT ON ACTUAL POSITIONS OF UPPER LEVEL STRENGTHENING ALONG WITH SFC RIDGING STRENGTHENING INFLUENCES AND POSSIBLE ABOVE MENTIONED UPPER LEVEL LOW MOVEMENT NEAR OR ACROSS MID STATE... AND WHAT INFLUENCE THAT WILL HAVE ON THE MID STATE'S WX. WITH QUANDARIES STILL ABOUNDING HERE...WILL GENERALLY LEAN CLOSE TO CURRENT FORECAST REASONING WITH TEMPS TRENDING AT OR SLIGHTLY ABOVE SEASONABLE NORMAL VALUES. 31 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && ROSE
Hazardous weather outlook, Jul 10, 5:00 AM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT WED JUL 10 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-111000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT...ESPECIALLY ACROSS LOCATIONS ALONG AND NORTH OF INTERSTATE 40 AND ALONG AND WEST OF INTERSTATE 65. SOME OF THESE THUNDERSTORMS MAY REACH STRONG TO SEVERE THRESHOLDS WITH MAIN CONCERNS BEING DAMAGING WINDS AND LARGE HAIL...AS A COLD FRONT APPROACHES AND BEGINS TO MOVE INTO MIDDLE TENNESSEE. SINCE GROUND CONDITIONS REMAIN SATURATED FROM PREVIOUS RAINS...PONDING OF WATER AND THE POTENTIAL OF LOCALIZED FLOODING MAY OCCUR WHERE THE HEAVIEST RAINFALL TAKES PLACE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH AT LEAST THE MORNING HOURS ON THURSDAY ACROSS EASTERN AND SOUTHERN PORTIONS OF MIDDLE TENNESSEE...INCLUDING THE CUMBERLAND PLATEAU REGION. IN THESE LOCATIONS...LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE. SINCE GROUND CONDITIONS ACROSS THESE AREAS REMAIN SATURATED FROM PREVIOUS RAINS...PONDING OF WATER AND THE POTENTIAL OF LOCALIZED FLOODING MAY OCCUR WHERE THE HEAVIEST RAINFALL TAKES PLACE. .SPOTTER CALL TO ACTION STATEMENT... EVEN THOUGH ANY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE ALSO. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jul 10, 1:55 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
155 PM CDT WED JUL 10 2013
TNZ028-030-064-101945-
DE KALB-SMITH-WILSON-
155 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...SMITH AND WILSON
COUNTIES...
AT 152 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR BELINDA CITY...MOVING EAST AT 15 MPH.
SOME LOCATIONS IN THE PATH INCLUDE GLADEVILLE...LEBANON...CEDARS OF
LEBANON STATE PARK...TUCKERS CROSSROADS...WATERTOWN AND ALEXANDRIA.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3620 8596 3596 8601 3596 8604 3603 8641
3608 8649 3623 8646
ROSESpecial weather statement, Jul 10, 2:15 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
215 PM CDT WED JUL 10 2013
TNZ010-031-101945-
CLAY-JACKSON-
215 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CLAY AND JACKSON COUNTIES...
AT 212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHEAST OF RED BOILING SPRINGS...
MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS IN THE PATH INCLUDE MOSS AND CELINA.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3662 8553 3662 8549 3659 8541 3647 8546
3645 8549 3641 8549 3641 8550 3652 8581
3662 8579 3662 8554
ROSESpecial weather statement, Jul 10, 2:34 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 234 PM CDT WED JUL 10 2013 TNZ030>032-102000- JACKSON-PUTNAM-SMITH- 234 PM CDT WED JUL 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...PUTNAM AND SMITH COUNTIES... AT 232 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR GORDONSVILLE...MOVING EAST AT 15 MPH. SOME LOCATIONS IN THE PATH INCLUDE HICKMAN...SOUTH CARTHAGE... GORDONSVILLE...CARTHAGE...GRANVILLE AND BAXTER. HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3611 8556 3613 8597 3631 8597 3634 8556 ROSE
Special weather statement, Jul 10, 3:10 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
310 PM CDT WED JUL 10 2013
TNZ063-064-078-102045-
CANNON-DE KALB-WARREN-
310 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CANNON...DE KALB AND WARREN
COUNTIES...
AT 306 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 9 MILES WEST OF SMITHVILLE...MOVING EAST AT 25
MPH.
SOME LOCATIONS IN THE PATH INCLUDE LIBERTY...DOWELLTOWN...SMITHVILLE
AND GREEN HILL.
FREQUENT LIGHTNING...VERY HEAVY RAINFALL...HALF INCH SIZE HAIL...AND
WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3601 8566 3574 8581 3590 8609 3596 8607
3597 8602 3600 8603 3601 8604 3608 8602
ROSELocal storm report, Jul 10, 3:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
324 PM CDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM LIGHTNING 3 S MOUNT JULIET 36.16N 86.52W
07/10/2013 WILSON TN EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED LIGHTNING STRIKING A
HOUSE ON HOLLOWAY ROAD IN WILSON COUNTY. THE LIGHTNING
STRIKE CAUSED A SMALL FIRE IN THE HOME.
&&
EVENT NUMBER OHX1300555
TB12The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:01 PM CDT | Special Weather Statement | OHX | Williamson | 29 min |
| Jul 10, 9:13 AM CDT | Special Weather Statement | OHX | Stewart | 32 min |
| Jul 10, 1:55 PM CDT | Special Weather Statement | OHX | Wilson | 50 min |
| Jul 10, 2:15 PM CDT | Special Weather Statement | OHX | Clay | 30 min |
| Jul 10, 2:34 PM CDT | Special Weather Statement | OHX | Smith | 26 min |
| Jul 10, 3:10 PM CDT | Special Weather Statement | OHX | DeKalb | 35 min |
| Jul 10, 3:33 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 42 min |
| Jul 10, 3:41 PM CDT | Special Weather Statement | OHX | Putnam, White | 49 min |
| Jul 10, 4:01 PM CDT | Special Weather Statement | OHX | Sumner | 44 min |
| Jul 10, 4:17 PM CDT | Special Weather Statement | OHX | Robertson | 28 min |
| Jul 10, 4:31 PM CDT | Special Weather Statement | OHX | Clay, Macon, Trousdale | 29 min |
| Jul 10, 4:44 PM CDT | Special Weather Statement | OHX | Smith, Trousdale, Wilson | 46 min |
| Jul 10, 5:10 PM CDT | Special Weather Statement | OHX | Grundy | 35 min |
| Jul 10, 5:22 PM CDT | Special Weather Statement | OHX | Davidson, Smith, Trousdale, Wilson | 38 min |
| Jul 10, 5:26 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 34 min |
| Jul 10, 5:31 PM CDT | Special Weather Statement | OHX | Robertson | 29 min |
| Jul 10, 5:57 PM CDT | Areal Flood Advisory | OHX | Davidson, Robertson, Sumner, Wilson | 3 hr |
| Jul 10, 5:58 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 32 min |
| Jul 10, 6:02 PM CDT | Special Weather Statement | OHX | Davidson | 43 min |
| Jul 10, 6:11 PM CDT | Flash Flood Warning | OHX | Davidson, Robertson, Rutherford, Sumner, Wilson | 3 hr |
| Jul 10, 6:28 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 47 min |
| Jul 10, 6:34 PM CDT | Special Weather Statement | OHX | Davidson | 26 min |
| Jul 10, 6:45 PM CDT | Special Weather Statement | OHX | Rutherford | 45 min |
| Jul 10, 6:56 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 34 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.